# SDR SWAA2024031864640

- Difficulty date: March 17, 2024
- Submitted: March 18, 2024
- Operation: Air carrier
- Aircraft: N1804U
- Make and model: Boeing 737-8
- Aircraft serial: 60650
- Aircraft time: 3,525 hours, 1,797 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT MID AISLE LIGHT INOP.<[01] R/R EMERGENCY EXIT MID AISLE LIGHT POWER SUPPLY PER 01 - REMOVED AND REPLACED PER [AMM 33-51-06-960-803-MAX (POWER SUPPLY - POWER SUPPLY REPLACEMENT - PERMANENT)]MID AISLE.
